# SDR COEA2023070514919

- Difficulty date: May 23, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 30,677 hours, 38,882 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bonding Plate
- Part number: S571R0076201
- Part serial: NA
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 246760 NR 600033 HEAVY CHECK  COE/MAJOR REPAIR: R/H WING FRONT SPAR UPPER STRIP SLAT BONDING PLATE HAS CHAFE DAMAGE BETWEEN RIBS 4R & 5R.CORRECTIVE ACTION: REPAIRED PER SRAS S571R0076...1614 ISSUE E, DATED 6/16/2023.
